# SDR N6WA20250415001

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10253
- Aircraft time: 42,736 hours, 31,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE FUSELAGE AFT BELLY SKIN DOUBLER AT FS985 AND STRINGER 27.    REPAIRED THE FUSELAGE AFT BELLY SKIN DOUBLER AT FS985 AND STRINGER 27 IAW GOJET EO C550-53MR-063.
